# SDR AALA202203185519

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,750 hours, 10,478 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 311W558124
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER TEST FLIGHT FOUND #1 ENGINE PYLON FAIRING PANEL 418AR MISSING SKIN. REPLACED PANEL 418AR PER SRM 51-40-02.
